# SDR SWAA2021081710314

- Difficulty date: August 21, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,117 hours, 24,703 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Bracket
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL BEAM PANEL 192E FORWARD LEFT AND RIGHT ATTACH BRACKETS ARE CRACKED. / REMOVED AND REPLACED L/H AND R/H ATTACH BRACKETS PER SRM 51-40-02
